# SDR DALA2024122011885

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 73,525 hours, 23,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 EMERGENCY EXIT LIGHT AT 27A DAMAGED/LENS MISSING. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY EXIT LIGHT AT SEAT 27A PER B757 AMM 33-51. OPS CHECK GOOD. (5411181)
